Alert archive / Ohio / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 50, NWS Cleveland, OH

June 15, 2023Holmes County, Stark County, Wayne County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 15, 2023, 9:53 PM EDT for Holmes County, Stark County, Wayne County, Ohio. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2023, 9:53 PM EDT (01:53 UTC)
Expired
Jun 15, 2023, 10:39 PM EDT
In force
46 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Holmes County, OH, Stark County, OH, Wayne County, OH

The radar

The Cleveland radar (KCLE), 87 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 10:25 PM EDTTSTM WND DMGKillbuck, OHTree down.
Jun 15, 10:25 PM EDTTSTM WND DMGKillbuck, OHTree down.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 7:17 PM EDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 1.9 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2023-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2023-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1580 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

142 
WUUS51 KCLE 160153
SVRCLE
OHC075-151-169-160300-
/O.NEW.KCLE.SV.W.0050.230616T0153Z-230616T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
953 PM EDT Thu Jun 15 2023

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Southwestern Stark County in northeastern Ohio...
  Eastern Wayne County in northeastern Ohio...
  Holmes County in northeastern Ohio...

* Until 1100 PM EDT.

* At 952 PM EDT, severe thunderstorms were located along a line
  extending from near Orrville to 6 miles northwest of Mount Eaton to
  near Shreve, moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Canton, Wooster, Millersburg, Massillon, Orrville, Berlin, Walnut
  Creek, Brewster, Navarre, Dalton, Waynesburg, East Sparta,
  Killbuck, Holmesville, Wilmot, Glenmont, Mount Eaton, Winesburg,
  Farmerstown and Smithville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4046 8218 4055 8218 4066 8188 4078 8198
      4094 8176 4072 8123 4065 8124 4065 8144
      4066 8146 4063 8167 4044 8167
TIME...MOT...LOC 0152Z 283DEG 23KT 4082 8177 4074 8182 4069 8196 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sefcovic
2 follow-up statements
718 
WWUS51 KCLE 160222
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1022 PM EDT Thu Jun 15 2023

OHC169-160231-
/O.CAN.KCLE.SV.W.0050.000000T0000Z-230616T0300Z/
Wayne OH-
1022 PM EDT Thu Jun 15 2023

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WAYNE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
northeastern Ohio.

LAT...LON 4046 8218 4056 8217 4067 8186 4067 8165
      4082 8165 4066 8124 4065 8124 4065 8144
      4066 8144 4063 8167 4044 8167
TIME...MOT...LOC 0221Z 348DEG 48KT 4070 8160 4056 8165 4048 8184 

$$

OHC075-151-160300-
/O.CON.KCLE.SV.W.0050.000000T0000Z-230616T0300Z/
Stark OH-Holmes OH-
1022 PM EDT Thu Jun 15 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR SOUTHWESTERN STARK AND HOLMES COUNTIES...

At 1021 PM EDT, severe thunderstorms were located along a line
extending from Brewster to near Sugarcreek to near Berlin, moving
south at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect damage to 
         trees and power lines.

Locations impacted include...
Millersburg, Massillon, Berlin, Walnut Creek, Brewster, Navarre,
Waynesburg, East Sparta, Killbuck, Holmesville, Wilmot, Glenmont,
Winesburg, Farmerstown, Beach City, Baltic, Mount Hope and Charm.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4046 8218 4056 8217 4067 8186 4067 8165
      4082 8165 4066 8124 4065 8124 4065 8144
      4066 8144 4063 8167 4044 8167
TIME...MOT...LOC 0221Z 348DEG 48KT 4070 8160 4056 8165 4048 8184 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sefcovic
037 
WWUS51 KCLE 160239
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1039 PM EDT Thu Jun 15 2023

OHC075-151-160249-
/O.CAN.KCLE.SV.W.0050.000000T0000Z-230616T0300Z/
Stark OH-Holmes OH-
1039 PM EDT Thu Jun 15 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN STARK AND HOLMES
COUNTIES IS CANCELLED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Cleveland.

LAT...LON 4046 8218 4056 8217 4067 8186 4067 8165
      4082 8165 4066 8124 4065 8124 4065 8144
      4066 8144 4063 8167 4044 8167
TIME...MOT...LOC 0238Z 283DEG 23KT 4067 8146 4054 8151 4046 8170 

$$

Sefcovic

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 8:11 PM EDT, 1 hour 42 minutes earlier.

Area forecast discussion, Jun 15, 8:11 PM EDT, 1 hour 42 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
811 PM EDT Thu Jun 15 2023

...00z TAF Aviation and Near Term Forecast Update...

.SYNOPSIS...
Low pressure will pull a cold front southeast across the area this
evening. A trough will linger over the eastern Great Lakes on
Friday. A ridge of high pressure will return for the weekend.

&&

.NEAR TERM /THROUGH FRIDAY NIGHT/...
730 pm update...
This evening's weather turned very busy in a hurry with
convection becoming more severe than expected, especially from
the Toledo area eastward towards just west of the CLE metro area
as of this update. There is a severe storm watch out for
portions of northern Ohio until 11 pm EDT. The severe weather
threat should continue for a couple more hours before the
convection should start a downward trend with intensity. We will
keep this evening update kind of short due to active warnings
and severe weather operations going on at this time.

Previous discussion...
The forecast area resides between a ridge of high pressure over
western Pennsylvania and surface low pressure over southern lower
Michigan. Moisture is pooling near and immediately ahead of this
feature with dewpoints approaching 60 degrees along the I-75
corridor while holding steady or slowly starting to increase in the
east. The combination of smoke and increasing cirrus has limiting
warming and lowered high temperatures into the 70s for most
areas. Mixed layer CAPE is near 1000 J/kg ahead of low pressure
in eastern Indiana and expecting instability to increase across
mainly NW Ohio this evening as low level moisture continues to
increase. Instability is expected to peak through about 7 PM
before we lose heating and experience some marginal stabilization
of the boundary layer.

Cumulus cloud field has developed from near Lansing southwest into
northern Indiana along the cold front. Overall deep layer
moisture is less than previously expected as evident by
considerable dry air in the low level water vapor imagery. This
may result in lower coverage of showers and thunderstorms but
have only lowered pops by 10-20 percent given stronger forcing
is yet to arrive. Potent upper level low continues to pivot
south across Michigan late this afternoon with a few
thunderstorms starting to develop over Central Lower Michigan.
We do still expect showers and thunderstorms to develop as the
stronger forcing interacts with the surface front reaching NW
Ohio towards 23Z. In addition, activity that develops over
southeast Michigan may consolidate over Lake Erie and eventually
move onshore near and east of Cleveland as the surface low
crosses the lake later this evening. The area is included in a
marginal risk for severe weather as shear increases with a jet
streak at 500mb rounding the base of the trough. Main window
for any strong to severe thunderstorms will be from 5-10 PM
although may start to see some CIN developing after 8 PM. Main
severe weather concerns this evening are a few wind gusts of
50-60 mph and hail to quarter size. There is some backing of the
low level flow ahead of the low and can not rule out some
rotation in the atmosphere but LCLs are likely to be too high
for much of a tornado concern.

Rain showers will linger in the east overnight with cold advection
ramping up behind the front. Low clouds also arrive behind this
low so minimum temperatures are only expected to drop into the
low to mid 50s. Scattered showers may linger across eastern Ohio
and Pennsylvania through midday on Friday with the upper trough
overhead. Clearing from the northwest will be gradual through
the afternoon as high pressure builds into the western Great
Lakes. Conditions continue to dry on Friday night with lows in
the upper 40s to lower 50s.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
Upper level ridging and surface high pressure will build over
the area from the west during the day Saturday and into the
weekend. This ridge begins to weaken as it moves eastward on
Sunday as an upper low attempts to move into the Ohio/Tennessee
Valley. We should stay dry through the short term as the surface
low remains far enough to the south of our area. Highs will be
on the increase this weekend with Saturday's highs rise into the
upper 80s across western Ohio, mid 70s in central Ohio, and low
70s across eastern Ohio and NW PA. By Sunday, highs in the low
to mid 80s will be common areawide with the exception of NW PA
with highs in the upper 70s.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
Upper low over the Ohio Valley may provide enough low level moisture
and upper level support to provide some shower/thunderstorm chances
during the long term period. Temperatures will gradually cool down
next week with highs starting in the mid to upper 80s on Monday with
highs in the upper 70s by Thursday.

&&

.AVIATION /00Z Friday THROUGH Tuesday/...
The main aviation concerns with this TAF update will be the
threat of severe convection through late this evening mainly
across north central Ohio possibly impacting CLE, FDY, and MFD
sites through 03z or 04z. Have TEMPO groups for those TAF sites
to highlight the timing of any convection impacting those
airports. A cold front will move through late this evening.
Generally VFR conditions are ahead of this cold front, outside
of any heavier convection. Behind the front, MVFR to low end
MVFR ceilings are expected to move in later tonight through
Friday morning or early afternoon. There is some potential for
IFR ceilings but have left the ceilings at 1000 feet for this
update. We may have to lower those ceilings with the next update
for early Friday morning across northwest Ohio and the
lakeshore TAF sites. Scattered light rain showers will be around
late tonight into Friday.

Winds will tend to out of the south or southwest ahead of the
low pressure system, eventually shifting to the west and then north
behind the low with the wind shift occurring between 03-08Z.
North to northwest winds will follow for much the later part of
the period on Friday. Some gusts up to 25 knots will be
expected.

Outlook...Scattered rain showers and non-VFR possible with lower
ceilings will linger into Friday across northern Ohio and into
Friday evening or night across NW Pennsylvania.

&&

.MARINE...
Low pressure and its associated cold front will move southeast
across the lake overnight tonight. High pressure then builds in
behind this low through the weekend. Light and southeasterly winds
ahead of the cold front become northerly at 10-15 knots by Friday
morning. Northerly flow remains over the lake until high pressure
takes hold over our area by late Saturday night and winds will
decrease and become light and variable through the rest of the
weekend. Easterly flow 10-15 knots then takes hold as we become
sandwiched between two low pressure systems.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...KEC
NEAR TERM...KEC/Griffin
SHORT TERM...Iverson
LONG TERM...Iverson
AVIATION...Griffin
MARINE...Iverson
Hazardous weather outlook, Jun 15, 9:44 PM EDT, 9 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
944 PM EDT Thu Jun 15 2023

LEZ144>147-164>167-OHZ009>013-019>021-028>031-170145-
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Erie-Lorain-
Cuyahoga-Lake-Geauga-Huron-Medina-Summit-Crawford-Richland-Ashland-
Wayne-
944 PM EDT Thu Jun 15 2023

...SEVERE THUNDERSTORM WATCH 311 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie, north central Ohio
and northeast Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142-143-148-149-162-163-168-169-OHZ003-006>008-014-017-018-
022-023-027-032-033-036>038-047-089-PAZ001>003-170145-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Sandusky-Ashtabula Inland-Hancock-
Seneca-Portage-Trumbull-Wyandot-Stark-Mahoning-Marion-Morrow-Holmes-
Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford-
944 PM EDT Thu Jun 15 2023

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 15, 7:13 PM EDT, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Cleveland OH
713 PM EDT Thu Jun 15 2023

OHZ017-160000-
Hancock OH-
713 PM EDT Thu Jun 15 2023

...A strong thunderstorm will impact portions of northern Hancock
County through 800 PM EDT...

At 713 PM EDT, Doppler radar was tracking a strong thunderstorm near
McComb, or 10 miles northeast of Ottawa, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Findlay, Fostoria, North Baltimore, McComb, Arcadia, Vanlue, Van
Buren, Bloomdale, Benton Ridge and Bairdstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4117 8358 4116 8342 4100 8342 4099 8346
      4097 8346 4099 8388 4117 8388
TIME...MOT...LOC 2313Z 268DEG 34KT 4109 8385

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Sefcovic
Special weather statement, Jun 15, 7:47 PM EDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Cleveland OH
747 PM EDT Thu Jun 15 2023

OHZ006-017-018-160030-
Seneca OH-Wood OH-Hancock OH-
747 PM EDT Thu Jun 15 2023

...A strong thunderstorm will impact portions of western Seneca,
southeastern Wood and northeastern Hancock Counties through 830 PM
EDT...

At 746 PM EDT, Doppler radar was tracking a strong thunderstorm over
North Baltimore, or 11 miles north of Findlay, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Tiffin, Fostoria, North Baltimore, Arcadia, Van Buren, New Riegel,
Bloomdale, Bettsville, Risingsun, Cygnet, Jerry City, West Millgrove,
Bairdstown, Bascom and Kansas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central and northwestern Ohio.

&&

LAT...LON 4130 8375 4127 8342 4125 8342 4126 8322
      4124 8301 4099 8307 4099 8312 4112 8378
TIME...MOT...LOC 2346Z 277DEG 32KT 4120 8367

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Sefcovic
Special weather statement, Jun 15, 8:57 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Cleveland OH
857 PM EDT Thu Jun 15 2023

OHZ009-010-018>020-028>030-160145-
Crawford OH-Seneca OH-Huron OH-Erie OH-Richland OH-Medina OH-
Lorain OH-Ashland OH-
857 PM EDT Thu Jun 15 2023

...Strong thunderstorms will impact portions of northern Richland,
Huron, eastern Seneca, Erie, southwestern Medina, northern Ashland,
northeastern Crawford and southwestern Lorain Counties through 945 PM
EDT...

At 856 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from West Salem to Bellevue. Movement was east at 40
mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mansfield, Ashland, Norwalk, Shelby, Bellevue, Willard, Wellington,
Lodi, New London, Plymouth, Green Springs, Northern Milan, Milan,
Wakeman, New Washington, Bloomville, Hayesville, Savannah, Chatfield
and Sullivan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Warning remains in effect until 930 PM EDT for portions of
Ashland County. Those under the Tornado Warning should seek shelter
in an interior room away from windows. See that bulletin for more
information.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4080 8243 4091 8288 4099 8304 4126 8309
      4125 8284 4136 8284 4128 8240 4099 8191
      4099 8213 4097 8213 4103 8226 4088 8241
      4077 8217
TIME...MOT...LOC 0056Z 283DEG 36KT 4095 8209 4126 8283

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Sullivan
Local storm report, Jun 15, 9:40 PM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
940 PM EDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     Hail             5 W Tiffin              41.12N 83.28W
06/15/2023  E1.25 inch       Seneca             OH   Public

            Report from mPING: Half Dollar (1.25 in.).

0806 PM     Hail             Tiffin                  41.11N 83.18W
06/15/2023  E1.00 inch       Seneca             OH   Public

            Report from mPING: Quarter (1.00 in.).

0835 PM     Hail             2 E Bailey Lakes        40.96N 82.31W
06/15/2023  E1.25 inch       Ashland            OH   Public

            Report from mPING: Half Dollar (1.25 in.).

0849 PM     Hail             3 E Bailey Lakes        40.94N 82.29W
06/15/2023  E1.75 inch       Ashland            OH   Public

            Report from mPING: Golf Ball (1.75 in.).

0850 PM     Hail             3 SW Polk               40.90N 82.23W
06/15/2023  E1.75 inch       Ashland            OH   Public

&&
Local storm report, Jun 15, 9:43 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
943 PM EDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     Tstm Wnd Dmg     3 WNW Harbor View       41.71N 83.50W
06/15/2023                   Lucas              OH   Broadcast Media

            Numerous reports of trees snapped and
            structural damage, including roofs ripped
            off buildings, in Point Place. Possible
            tornado.

&&

JS
Local storm report, Jun 15, 9:50 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
950 PM EDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0949 PM     Tstm Wnd Dmg     6 SE Oak Harbor         41.44N 83.08W
06/15/2023                   Sandusky           OH   Emergency Mngr

            Emergency management reported storm damage
            in Rice Twp. Possible tornado. Time
            estimated via radar.

&&

JS

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 8:02 PM EDTSevere Thunderstorm WarningCLEHancock, Seneca, Wood43 min
Jun 15, 8:08 PM EDTAreal Flood AdvisoryCLEErie, Huron, Ottawa, Sandusky, Seneca4 hr
Jun 15, 8:09 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEAshland, Erie, Huron, Lorain, Medina, Richland and 1 more51 min
Jun 15, 8:21 PM EDTTornado WarningCLEAshland, Huron, Richland24 min
Jun 15, 8:30 PM EDTFlash Flood WarningCLEErie, Huron5 hr
Jun 15, 8:41 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEWayne79 min
Jun 15, 8:45 PM EDTSpecial Marine WarningCLE90 min
Jun 15, 8:48 PM EDTTornado WarningCLEAshland, Wayne42 min
Jun 15, 8:57 PM EDTSpecial Weather StatementCLEHuron48 min
Jun 15, 9:15 PM EDTAreal Flood AdvisoryCLEAshland, Wayne3 hr
Jun 15, 9:23 PM EDTSevere Thunderstorm WarningCLEAshland, Crawford, Holmes, Morrow, Richland, Wayne67 min
Jun 15, 10:07 PM EDTSpecial Weather StatementCLEKnox53 min
Jun 15, 10:08 PM EDTAreal Flood AdvisoryCLEAshland, Wayne2 hr
Jun 15, 11:02 PM EDTSpecial Weather StatementCLEKnox28 min
Jun 16, 4:06 AM EDTSmall Craft AdvisoryCLE18 hr
Jun 16, 4:07 AM EDTBeach Hazards StatementCLEAshtabula, Cuyahoga, Erie, Lake, Lorain, Lucas and 1 more18 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.